# SDR SWAA2022012807691

- Difficulty date: June 23, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL 521XB IS CRACKED ON FORWARD OUTBOARD CORNER / REPAIRED CRACK PN FORWARD O/B CORNER ON PANEL 521XB. IAW B737-700 SRM 57-41-01-2R-1 REPAIR 1; SRM 51-70-04-2R-6 REPAIR 6; SRM 51-70-004-2R-0 REPAIR GENERAL; SRM 51-70-14-2R-3 REPAIR 3; SRM 51-40-02-0G-0 GENERAL; AMM 51-21-11-370-801; AMM 51-21-99-300-801; NDT PART 51-05-01
